Skip to Main content Skip to Navigation
Journal articles

On some exceptional cases in the integrability of the three-body problem

Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051080
Contributor : Alexei Tsygvintsev <>
Submitted on : Thursday, December 10, 2020 - 10:36:05 AM
Last modification on : Friday, December 11, 2020 - 3:31:40 AM

Links full text

Identifiers

Collections

Citation

Alexei Tsygvintsev. On some exceptional cases in the integrability of the three-body problem. Celestial Mechanics and Dynamical Astronomy, Springer Verlag, 2007, 99 (1), pp.23-29. ⟨10.1007/s10569-007-9086-5⟩. ⟨ensl-03051080⟩

Share

Metrics

Record views

7